# SDR SWIA2020090952327

- Difficulty date: August 2, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR HINGE (FUSELAGE SIDE) HAS A GOUGE IN LUG LAND NR 27 (AFT MOST) AND A GOUGE ON THE INBOARD (TOP) HINGE FLANGE, INBOARD OF LUG NR 26.  C-CHECK RO 9/5/2020.  COMPLIED WITH ALL STEPS OF REPAIR, REF CRJ700 SRM FOR GOUGES ON PASSENGER DOOR HINGE (FUSELAGE SIDE) HAS A GOUGE IN LUG LAND NR 27 (AFT MOST) AND A GOUGE ON THE INBOARD (TOP) HINGE FLANGE, INBOARD OF LUG NR 26.  COMPLIED WITH SKYWEST TASK CARD.
